# SDR UPS06248684

- Difficulty date: November 14, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH CRACK ON FUSELAGE SKIN AT 10 O'CLOCK POSITION RUNNING FWD AND AFT AT STA 348.2, BETWEEN STRINGERS 5L & 6L.  ADDITIONAL DISBONDING APPROXIMATELY 4 X 4 INCHES.  C/W EO B727-5330-25585A TO FERRY A/C TO BFM 9014 D337794 ISSUED.
